Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone Taper Fatigue


09-08-2015, 10:41 PM   #1
lilchameleon
 
Join Date: Jul 2015
Location: St. Charles, Missouri
Prednisone Taper Fatigue

I'm off Prednisone after starting at 60mg for a month and then tapering down to nothing for another month. I'm sooooo sluggish it's ridiculous! I made my boyfriend throw out all the extra prednisone because I feel so tired that I just want to take like 4 pills just to feel energized again! It's a terrible feeling! Does it go away? Is there a way to make it less awful?
09-09-2015, 03:28 AM   #2
Caitlin84
Senior Member
 
Caitlin84's Avatar
 
Join Date: Jun 2015
Location: Milwaukie, Oregon

My Support Groups:
I'm actually surprised they tapered you down so quickly. It took me like 8 weeks to taper from 60mg. It does get better though, it just takes times. If your body needs extra sleep right now, then sleep more. You will start to feel more like yourself eventually. Sorry I don't have better advice. Is there anything else that could be contributing to the fatigue? Hang in there!
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Prednisone Taper Fatigue
Thread Tools


All times are GMT -5. The time now is 06:20 AM.
Copyright 2006-2017 Crohnsforum.com